# SDR CALA2023062602039

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 87,646 hours, 34,929 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Switch
- Part number: UNKNOWN
- Condition: Unknown
- Location: G Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD G RSVR LO LVL CHECK. SEVICED GREEN HYD SYSTEM & PRESSURIZE HYDRAULIC SYSTEM , STILL AND NEEDS TO SERVICE GREEN HYDRAULIC RESERVIOR. HYD G RSVR LO LVL ON UPPER ECAM. REMOVED AND REPLACED LOW LEVEL SWITCH OF GREEN RESERVIOR REF. AMM 29-11-41-400-003-A UP TO AND INCLUDING STEP 4.(A).(8). STILL NEEDS TO BE OPS CHECK & LEAK SERVICED GREEN HYD SYS REF: AMM 29-14-00-614-002-A AND 12-12-29-611-001-A. ALL CHECKS GOOD, NO LEAKS NOTED.
